Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19312
Title: INNER FUNCTIONS AND A PSEUDO-SINGULAR-VALUE DECOMPOSITION IN SUPER-OPTIMAL H-INFINITY CONTROL
Authors: TSAI, MC
GU, DW
POSTLETHWAITE, I
ANDERSON, BDO
First Published: 1-May-1990
Publisher: TAYLOR & FRANCIS LTD
Citation: INTERNATIONAL JOURNAL OF CONTROL, 1990, 51 (5), pp. 1119-1131
DOI Link: 10.1080/00207179008934119
ISSN: 0020-7179
Links: http://hdl.handle.net/2381/19312
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.